|Diabetes HIV Sugars
Jun 30, 2005
Hi, I have HIV and I am a diabetic. I am veruy careful what I eat. I take insilun 30 units in the morning and 26 at night. still my blood sugar is high. What can i do? Thanks
Response from Dr. Pierone
The management of diabetes is complex and includes lifestyle modification (dietary changes, exercise), medications for diabetes, and monitoring of glucose levels and glycosylated hemoglobin, and surveillance for complications. In my opinion this condition is optimally managed a specialist in diabetes. An exception might be in the cases of someone with mild diabetes with controlled glucose levels on an oral agent. Another twist for people with HIV infection is that some of the antiretroviral medications (mainly protease inhibitors) may worsen diabetic control. Hope that this helps and best of luck to you.
stopping combiv/sustiva for month or two to change from sustiva
viramune 2 times or 2 @once
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.